# SDR CALA2013102292283

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 56,738 hours, 15,861 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7791005
- Part serial: 18
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK FOUND AROUND FUEL CONTROL UNIT ON NR 1 ENG.  REPLACED FUEL CONTROL UNIT IAW MM.
